Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2024, Volume 220, Number 2, Pages 298–326
DOI: https://doi.org/10.4213/tmf10677
(Mi tmf10677)
 

Nonlinear waves in a parabolic equation with a spatial argument rescaling operator and with time delay

E. P. Kubyshkin, V. A. Kulikov

Demidov Yaroslavl State University, Yaroslavl, Russia
References:
Abstract: Bifurcations of nonlinear waves (spatially inhomogeneous solutions) from homogeneous equilibrium states of an initial boundary value problem in a circle for a nonlinear parabolic equation with a spatial argument stretching operator and a time delay arising in nonlinear optics are studied. In the plane of the basic parameters of the equation, the regions of stability (instability) of homogeneous equilibrium states are constructed, the dynamics of stability regions depending on the magnitude of the delay is studied. The mechanisms of loss of stability by homogeneous equilibrium states, possible bifurcations of spatially inhomogeneous self-oscillatory solutions and their stability are investigated. The possibility of bifurcation of stable rotational and spiral waves is shown.
Keywords: parabolic equation with spatial argument transformation and delay, nonlinear waves, spatially inhomogeneous solutions, bifurcation, rotational and spiral wave
Funding agency Grant number
Ministry of Science and Higher Education of the Russian Federation 075-02-2024-1442
The study is performed in the framework of the development program of the Regional Scientific and Educational Mathematical Center (Yaroslavl State University) with the financial support of the Ministry of Science and Higher Education of the Russian Federation (agreement on the provision of subsidies from the federal budget No. 075-02-2024-1442).
Received: 17.01.2024
Revised: 25.03.2024
English version:
Theoretical and Mathematical Physics, 2024, Volume 220, Issue 2, Pages 1315–1340
DOI: https://doi.org/10.1134/S0040577924080063
Bibliographic databases:
Document Type: Article
PACS: 42.65.Sf
MSC: 35K60
Language: Russian
Citation: E. P. Kubyshkin, V. A. Kulikov, “Nonlinear waves in a parabolic equation with a spatial argument rescaling operator and with time delay”, TMF, 220:2 (2024), 298–326; Theoret. and Math. Phys., 220:2 (2024), 1315–1340
Citation in format AMSBIB
\Bibitem{KubKul24}
\by E.~P.~Kubyshkin, V.~A.~Kulikov
\paper Nonlinear waves in a~parabolic equation with a~spatial argument rescaling operator and with time delay
\jour TMF
\yr 2024
\vol 220
\issue 2
\pages 298--326
\mathnet{http://mi.mathnet.ru/tmf10677}
\crossref{https://doi.org/10.4213/tmf10677}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4792096}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2024TMP...220.1315K}
\transl
\jour Theoret. and Math. Phys.
\yr 2024
\vol 220
\issue 2
\pages 1315--1340
\crossref{https://doi.org/10.1134/S0040577924080063}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85201959269}
Linking options:
  • https://www.mathnet.ru/eng/tmf10677
  • https://doi.org/10.4213/tmf10677
  • https://www.mathnet.ru/eng/tmf/v220/i2/p298
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:95
    References:20
    First page:11
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025